Journal Article

Data rate condition and controller design for network control system stabilization

Yuanlong Li, Zhibin Yan and Jian Wang

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 27, issue 1, pages 1-13
Published in print March 2010 | ISSN: 0265-0754
Published online January 2010 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnp028
Data rate condition and controller design for network control system stabilization

Show Summary Details

Preview

This paper presents a sufficient data rate condition for stabilizing the network control system with linear feedback control strategy and binary-truncated encoding scheme. A parameterized controller design method is proposed to minimize the lower bound of the data rate required to guarantee that the closed-loop system is asymptotically stable.

Keywords: network control system; binary-truncated encoding scheme; data rate; parameterized method

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.